Doctors Lounge - Fertility Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Male Sexual Disorders
Question: Lack of libido
|merger - Sun Sep 16, 2007 9:48 am|
20 yr old male. Not obese or diabetic. No medications.
Aside from mild pelvic pain I have when I masturbate, I seem to lack desire in sex. But this problem also encompasses every emotion I have. I am nether happy or sad. I do not feel jealous or anxious about anything pretty much. I do not feel compelled to do anything like hurry up in work or exercising. I do not feel vanity anymore. I think I might have a chemical imbalance or something. It's like the little things that make me human has left me. What's wrong with me?
|Debbie Miller, RN - Sun Sep 16, 2007 3:26 pm|
This can be one of the signs of depression since you are also showing lack of interest and energy in other aspects of your life so an evaluation would be in order. You should see your doctor or mental health clinic about this.
As far as your libido goes, independent of the other concerns, this can be very normal. As human beings we tend to ebb and flow with this. It's a good thing because if the desire never waned we would never get anything else done (smile). The kind of intimate relationship you have with one special person can also make a huge difference in your desire and drive. It is often said that most of your sex drive or problems is in your head (emotional issues).
Don't worry excessively but do pay attention to the signs that something is not quite right emotionally so you can get treatment. There are many good medications that can help once you get a proper diagnosis.
|merger - Mon Sep 17, 2007 8:19 am|
Thanks for answering. I don't think it's depression but I haven't been exactly happy either. Like I said I feel neither happy or sad. I'ts like I just am not 'me' anymore. I think I would know if I were depressed because I've been depressed before. The things that got me feel emotions then just doesn't quite do it anymore. Small things like I want to look good for someone today or listening to music. It's like I've taken Prozac but I haven't been taking any medication at all.
|Debbie Miller, RN - Tue Nov 27, 2007 1:44 pm|
Depression does not always manifest in the typical sadness. Sexual problems can be caused by depression; not just by the medication to treat it.
Please have this checked out. Let us know.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.